# SDR CA980415019

- Difficulty date: April 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Harness
- Part number: 8974697
- Condition: Worn
- Location: Egt/Tit System
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(CAN) EGT ON AIRCRAFT WAS FLUCTUATING AND GOING TO ZERO.  EGT HARNESS WIRE WAS FOUND FATIGUED CAUSING FLUCTUATING EGT. HARNESS REPLACED.
